# SDR CALA2020102901218

- Difficulty date: October 25, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N879UA
- Make and model: Airbus A319-132
- Aircraft serial: 2408
- Aircraft time: 46,050 hours, 23,440 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Uplock Actuator
- Part number: C24730100
- Part serial: H4071
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL L/G DOOR NOT STOWED.  INDICATION RECYCLED GEAR 2X NO HELP, REF TSM 32-31-00-810-859-A-FAULT OF 31GA AND 30GA.  ACCOMPLISHED 4 A(1-7).  DURING FUNCTIONAL TEST NLG WOULD RETRACT ONLY EVERY 2ND ATTEMPT.  ACCOMPLISHED TSM 32-31-00-810-859.  REPLACED NLG DOOR UPLOCK ACTUATOR, REF MM 32-31-14.  ALL INDICATIONS NORMAL DURING REQUIRED FUCTIONAL TESTS.  ROTABLE PARTS CHANGE WAS INDICATED-TT NR 1177311 SN OFF 4071 IPC REFERENCE NR 32-31-32-31-01-05 UPLOCK, ASSEMBLY.  P/N OFF 31-3231-9-0001 4071 ON 31-3231-9-0001 3042.
